Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Mercilon, yellow-brownish discharge and cramping

I have been on Mercilon for about two years now. On Wednesday, I started having a yellow-brownish discharge and cramping, and now I started spotting. I took all my pills like I should this month, and I got my period last month as usual. The discharge and the blood both feel as if I m peeing when it comes out. What could it be? What should I do? I have six more pills until I can have my period.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing in.
I suggest you see a Gynecologist at the earliest. She /He will examine your discharge & suggest the appropriate treatment for you.
Doctor may also suggest certain tests depending upon your history & examination findings to confirm their diagnosis before giving you any treatment.
Best of luck
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor